MathSciNet Relay Station
MathSciNet bibliographic data
MR1760722 32H02 (32E30 32M05)
Forstneric, Franc Interpolation by holomorphic automorphisms and embeddings in ${\bf C}^n$. J. Geom. Anal. 9 (1999), no. 1, 93–117.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement